UNIGE document Scientific Article
previous document  unige:80762  next document
add to browser collection
Title

A Note on Bayesian D-optimal Designs for a Generalization of the Exponential Growth Model

Authors
Dette, Holger
Published in South African Statistical Journal. 1994, vol. 28, p. 103-117
Full text
Extract (51 Kb) - private document Private access
Structures
Citation
(ISO format)
DETTE, Holger, SPERLICH, Stefan Andréas. A Note on Bayesian D-optimal Designs for a Generalization of the Exponential Growth Model. In: South African Statistical Journal, 1994, vol. 28, p. 103-117. https://archive-ouverte.unige.ch/unige:80762

92 hits

0 download

Update

Deposited on : 2016-02-19

Export document
Format :
Citation style :